# SDR 98ZZZX366

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7509
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Horizon
- Part number: 4021541671
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERABLE FOR P/R CSAS SYSTEM.  REMOVED AND REPLACED.
